# SDR UPS03440336

- Difficulty date: March 5, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Lh Bs 1480 B/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH BS 1480 B/H - CRACKS REVEALED ON THE OUTER CHORD SPLICE FITTING HOLE #23 RUNNING I/B & O/B & ALL GREATER THAN 0.100" LONG. PLS REFER FIGURE ATTACH.     OUTER CHORD SPLICE FITTING HOLE #23 CRACK OUT OF SB 747-53A2390 LIMIT FITTING REPLACED AS PER 747-53A2390 AND EO B747-5310-10732-I.
